# SDR BAQA091661

- Difficulty date: December 19, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N868ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 11 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Piston
- Part number: L633M2010103
- Part serial: 1125045
- Condition: Leaking
- Location: Mrgb Mount
- Part time: 12 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT LEAKING/PISTON RETRACTED.  HARDCARD ENCLOSED. PART REPLACED WITH SERVICABLE UNIT.     01/06/2004
